# SDR ASOA04679

- Difficulty date: September 8, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1670
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 1011309111
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY FLOOR LIGHT AT ROW 16 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHT LAMP AT ROW 16.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
